MathSciNet Relay Station
MathSciNet bibliographic data
MR495506 34K10 (47B39)
Glazman, E. I. Extensions of differential-difference operators with periodic coefficients. (Russian) Uspekhi Mat. Nauk 33 (1978), no. 2(200), 189–190.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Thu, 17 Aug 2017 01:03:16 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=ba66e131f20c783733bab6bd56384472; path=/; expires=Thu, 05-Jun-2031 01:03:16 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=99 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 571 W60Fȏ!~߁z06+~tF&rWtcF#}5ֿ]=5a4LŨwj]ڬ7O>LejjSp+ũ8[&𐞂i?7RE<-m5h;N${KpkW* >K{Ր54 V<2qi{!bN#tos*S=dzeoR9M{Nɕ:V'3Ŧ4ϷMZ=$:)3't4ItZSLе;Sg#*PL<30bxp:@$1QvW}xv2l;@Y?{QyQ66gǬ[("299Ukb5fk|v}}]VddoBy'eV9k[ 'LJaPwɔtUط_:˙QCZlMd21LgEPi}n,)d; uR_ZDiDI#nI;D|:e!:+yk$AG.Qyw~KbVڋdX0dZc1+998e &ne 5[ͱ|1^/8tbk/TϹ؅bS644ͩ%L?aH17,E&lJF!r֌eșY2\Sf(攆_܍V>^мN r\aӳsJ2㘯K0ܵc,C\6&,.{Z